# SDR CA090922001

- Difficulty date: September 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Pilats PC1247
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Not Grounded
- Location: Nr 1
- Part time: 126 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS THE 5TH OCCURANCE OF THE LEFT PWR JUNCTION BOX FAILURE. IN 12 MONTHS. WITH THE ASSISTANCE OF PILATUS SERVICE SUPPORT THE A/C BUS TIE CONTROL WIRING AND ALL CONNECTIONS WERE INSPECTED AND FOUND TO BE NORMAL. THE LEFT PWR JUNCTION BOX WAS REPLACED WITH A REPAIRED UNIT AS SUPPLIED FROM PILATUS. GROUND RUNS WERE CONDUCTED TO CONFIRM NORMAL OPERATION OF THE LEFT PWR JUNCTION BOX.  GENERATOR NR 1 WAS FOUND NOT GROUNDED TO THE ENGINE CONTINUIOUSLY . A BONDING STRAP WAS INSTALLED BETWEEN THE GENERATOR COOLING FAN COVER SCREW AND THE ACCY GEAR BOX MOUNTING STUD.. THE INVESTIGATION IS ONGOING BY PILATUS TO DETERMINE THE LACK OF BONDING BETWEEN THE GENERATOR AND ENGINE ACCY GEARBOX (TC# 20090922001)
